Constrained least-squares regression in color spaces

Finlayson, GD and Drew, MS (1997) Constrained least-squares regression in color spaces. Journal of Electronic Imaging, 6 (4). pp. 484-493. ISSN 1017-9909

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 18 Dec 2012 13:26
Last Modified: 21 Apr 2020 21:27
URI: https://ueaeprints.uea.ac.uk/id/eprint/40612
DOI: 10.1117/12.278080

Actions (login required)

View Item View Item